Solvable Baumslag-Solitar groups are not almost convex

Charles F. Miller III, Michael Shapiro

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)123-127
Number of pages5
JournalGeometriae Dedicata
Volume72
Issue number2
DOIs
Publication statusPublished - 1 Sep 1998

Cite this

Solvable Baumslag-Solitar groups are not almost convex. / Miller III, Charles F.; Shapiro, Michael.

In: Geometriae Dedicata, Vol. 72, No. 2, 01.09.1998, p. 123-127.

Research output: Contribution to journalArticle

Miller III, Charles F. ; Shapiro, Michael. / Solvable Baumslag-Solitar groups are not almost convex. In: Geometriae Dedicata. 1998 ; Vol. 72, No. 2. pp. 123-127.
@article{b62bc2c93e264c06b26b2b0e83b0b6dd,
title = "Solvable Baumslag-Solitar groups are not almost convex",
author = "{Miller III}, {Charles F.} and Michael Shapiro",
year = "1998",
month = "9",
day = "1",
doi = "10.1023/A:1005025418287",
language = "English",
volume = "72",
pages = "123--127",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Solvable Baumslag-Solitar groups are not almost convex

AU - Miller III, Charles F.

AU - Shapiro, Michael

PY - 1998/9/1

Y1 - 1998/9/1

U2 - 10.1023/A:1005025418287

DO - 10.1023/A:1005025418287

M3 - Article

VL - 72

SP - 123

EP - 127

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

IS - 2

ER -